# SDR DALA1033649855

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN CORROSION IN SEVERAL PLACES ON FLOOR PANEL 63.  CUT OUT DAMAGED AREA 1.5 SQ IN NDT VERIFIED DAMAGE REMOVAL IAW NDT SPM 06-10-01.  FABRICATED & INSTALLED FILLER & DOUBLER FROM7075-T6 .020 THICK PO 1022528 IAW DC9 SRM 53-01 FIG 4.
